# SDR DXTA2023082293640

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0330
- Aircraft time: 865 hours, 575 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE WILL NOT MOVE INSIDE OR OUTSIDE. THE RED BUTTON WILL DEPRESS, BUT THE HANDLE WILL NOT MOVE. ADJUSTED DOOR LINKAGE IAW CE680A AMM 52-10-04 RESAFETED OPS CHECK GOOD
